0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Paracetamol Infant Sugar Free Suspension 3 Months+

Previous

Voltarol 12 Hour Emulgel

Panadol Extra Advance Tablets

Quick Overview

Panadol Extra Advance Tablets are used to relieve the pain of a headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache, and period pain. They also relieve the aches and pains of cold and flu, help ease sore throat pain. and reduce temperature. Advanced Optizorb technology. These tablets are developed with advanced Optizorb technology that helps faster absorption of paracetamol and caffeine and relieve your pain in as little time as 10 minutes. This formulation is not only fast absorbing but is also gentle on your stomach.

Availability: In stock

£3.95

Details

Panadol Extra Advance Tablets are used to relieve the pain of a headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache, and period pain. They also relieve the aches and pains of cold and flu, help ease sore throat pain. and reduce temperature. Advanced Optizorb technology. These tablets are developed with advanced Optizorb technology that helps faster absorption of paracetamol and caffeine and relieve your pain in as little time as 10 minutes. This formulation is not only fast absorbing but is also gentle on your stomach.

Additional Information

Ingredients Each Tablet contains the Active Ingredients Paracetamol 500 mg and Caffeine 65 mg. Also includes a mixture of Sodium Methyl (E219), Sodium Ethyl (E215) and Sodium Propyl (E217) Parahydroxybenzoate.
Pack Size 32 Tablets
Usages and Instructions Adults, including the elderly and children 12 years and over: Take 2 tablets every 4 hours as required.
Possible Side Effects Most people taking these tablets find they cause them no problems. However occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if these tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.
Warning Please see your doctor before you take Panadol Extra Advance Tablets if you are pregnant. You can take this product whilst breast feeding. Do not take with any other product containing paracetamol. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age. Do not exceed the stated dose. If symptoms persist consult your doctor. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review